# SDR 02240404WP

- Difficulty date: February 16, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N933JK
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED PORTABLE EMERGENCY LIGHT IAW 33-53-0.  OPERATIONAL CHECK GOOD.
